# SDR AWXA200701008

- Difficulty date: August 8, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 57,943 hours, 25,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472172200
- Part serial: NSN
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-7 CHECK - NR 5963560, CORROSION ON CABIN FLOORBEAM, BS 3158 / FR 66 TO BS 3207 / FR 68.  REPLACED CABIN FLOORBEAM, BS 3158 / FR 66 TO BS 3207 / FR 68 I/A/W A320 SRM 51-72-11.
